# SDR JJBA20231002048

- Difficulty date: September 29, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 38,739 hours, 25,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 54736
- Condition: Unknown
- Location: Unknown
- Part time: 3,424 hours, 3,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH AND RH OVERWING EMERGENCY LIGHTS TO DIM & SHUT OFF AFTER BEING SWITCHED ON. REMOVED AND REPLACED NUMBER 4 EMERGENCY LIGHT BATTERY. LIGHT OPS CHECK GOOD.
